# SDR DALA2018030501365

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1620 SHEAR TIE IS CORRODED BETWEEN STRINGERS 29L & 30L.   FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, 51-40-05, AND DWG 146N1022, REV C, AND REV EU.
